# SDR HNAA2011050600121

- Difficulty date: April 6, 2011
- Submitted: May 8, 2011
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8103
- Aircraft serial: 221
- Aircraft time: 40,794 hours, 47,320 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Shaft
- Part number: 85750360101
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 FLAP CARRIAGE FWD AND AFT OTBD MAIN ROLLER SHAFT WORN AND CORRODED.  R & R LT NR 5 FLAP CARRIAGE FWD AND AFT OTBD MAIN ROLLER SHAFT IAW -8300 AMM57-50-53.
